Alert archive / Georgia / Wind Advisories in 2009

Wind Advisory 19, NWS Atlanta, GA

May 18, 200978 counties in Georgia

NWS Atlanta, GA issued this wind advisory at May 18, 2009, 3:50 PM EDT for 78 counties in Georgia. It took effect at May 19, 2009, 11:00 AM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
May 18, 2009, 3:50 PM EDT (19:50 UTC)
In effect from
May 19, 2009, 11:00 AM EDT
Expired
May 19, 2009, 8:00 PM EDT
In force
9 hr
Issued by
NWS Atlanta, GA
All 78 counties

Baldwin County, GA, Banks County, GA, Barrow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Chattahoochee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fayette County, GA, Forsyth County, GA, Fulton County, GA, Glascock County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Upson County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 62 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.8 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2009-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2009-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -139 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
741 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-139 m²/s²
0-3 km storm-relative helicity
-18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KFFC 181950
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
350 PM EDT MON MAY 18 2009

GAZ022>025-027-030>039-041>062-066>076-078>086-089>098-102>113-
190400-
/O.NEW.KFFC.WI.Y.0019.090519T1500Z-090520T0000Z/
FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS...
WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA
350 PM EDT MON MAY 18 2009

...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT TUESDAY FOR AREAS 
SOUTH OF A ROME TO GAINESVILLE LINE...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM EDT TUESDAY.

WINDS ACROSS CENTRAL AND PORTIONS OF NORTH GEORGIA ARE EXPECTED
TO INCREASE 15 TO 25 MPH WITH GUST TO 35 MPH LATE TUESDAY MORNING
AND CONTINUE THROUGH TUESDAY EVENING. THESE STRONG WINDS WILL
SUBSIDE SHORTLY AFTER SUNSET TUESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 35 MPH OR
WIND GUSTS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$
3 follow-up statements
000 
WWUS72 KFFC 190229
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1029 PM EDT MON MAY 18 2009

GAZ022>025-027-030>039-041>062-066>076-078>086-089>098-102>113-
191030-
/O.CON.KFFC.WI.Y.0019.090519T1500Z-090520T0000Z/
FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS...
WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA
1029 PM EDT MON MAY 18 2009

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT
TUESDAY FOR AREAS SOUTH OF A ROME TO GAINESVILLE LINE...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT TUESDAY
FOR THOSE AREAS ALONG AND SOUTH OF A LINE FROM ROME...TO GAINESVILLE.

WINDS ACROSS CENTRAL AND PORTIONS OF NORTH GEORGIA ARE EXPECTED
TO INCREASE 15 TO 25 MPH WITH GUST TO 35 MPH LATE TUESDAY MORNING
AND CONTINUE THROUGH TUESDAY EVENING. THESE STRONG WINDS WILL
SUBSIDE SHORTLY AFTER SUNSET TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 35 MPH OR
WIND GUSTS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$
000 
WWUS72 KFFC 190805
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
405 AM EDT TUE MAY 19 2009

GAZ022>025-027-030>039-041>062-066>076-078>086-089>098-102>113-
191615-
/O.CON.KFFC.WI.Y.0019.090519T1500Z-090520T0000Z/
FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS...
WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA
405 AM EDT TUE MAY 19 2009

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM EDT THIS EVENING FOR AREAS SOUTH OF A ROME TO GAINESVILLE LINE...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM
EDT THIS EVENING FOR THOSE AREAS ALONG AND SOUTH OF A ROME TO
GAINESVILLE LINE.

WINDS ACROSS CENTRAL AND PORTIONS OF NORTH GEORGIA ARE EXPECTED
TO INCREASE 15 TO 25 MPH WITH GUSTS TO 35 MPH THIS MORNING AND
CONTINUE INTO THIS EVENING. THESE STRONG WINDS WILL SUBSIDE SHORTLY
AFTER SUNSET TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 35 MPH OR
WIND GUSTS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$
000 
WWUS72 KFFC 191534
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1134 AM EDT TUE MAY 19 2009

GAZ022>025-027-030>039-041>062-066>076-078>086-089>098-102>113-
192345-
/O.CON.KFFC.WI.Y.0019.000000T0000Z-090520T0000Z/
FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS...
WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA
1134 AM EDT TUE MAY 19 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING
FOR AREAS SOUTH OF A ROME TO GAINESVILLE LINE...

WINDS ACROSS CENTRAL AND PORTIONS OF NORTH GEORGIA ARE EXPECTED
TO TO BE IN THE 15 TO 25 MPH RANGE WITH GUSTS TO 35 MPH THROUGH 
EARLY EVENING. THESE STRONG WINDS WILL BEGIN TO SUBSIDE SHORTLY
AFTER SUNSET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 35 MPH OR
WIND GUSTS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this wind advisory went out at May 18, 3:41 PM EDT, 9 minutes earlier.

Area forecast discussion, May 18, 3:41 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
341 PM EDT MON MAY 18 2009

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
HIGH PRESSURE CENTERED OVER THE OHIO VALLEY/GREAT LAKES REGION WILL
SLIDE EAST INTO THE MID ATLANTIC STATES BY 12Z TUE. THIS RIDGE HAS A
NE TO SW ORIENTED AXIS THAT WILL CONTINUE TO BUILD INTO THE
SOUTHEASTERN STATES BRINGING DRIER AIR WITH IT. THIS IS THIS RIDGE
SHOULD KEEP NORTH GEORGIA PRECIPITATION FREE IN THE SHORT TERM BUT
CENTRAL GA MAY SEE SOME AFTERNOON AND EVENING SHOWERS WED AS A
DEVELOPING SHORTWAVE MOVES WEST OUT OF THE ATLANTIC ACROSS N FL/S
GA. THIS NEXT WAVE WILL BRING PRECIPITATION INTO S GA BUT IT IS
STILL UNCLEAR JUST HOW MUCH OF THIS MOISTURE WILL MAKE IT INTO
CENTRAL GA. HAVE INTRODUCED POPS ACROSS OUR EXTREME SOUTHERN
BOUNDARY WED BUT KEEPING EVERYTHING SOUTH OF A CSG TO MCN LINE. ANY
PRECIP THAT DOES MOVE INTO THE AREA WED SHOULD BE JUST SHOWERS AS
THE INSTABILITY IS VERY WEAK WITH THIS NEXT WAVE. LOOKS LIKE THE
PRESSURE GRADIENT OVER CENTRAL GA TIGHTENS UP TUE SO WILL ISSUE A
WIND ADVISORY FOR CENTRAL AND PORTIONS OF NORTH GA. EXPECTING WINDS
IN THE 15 TO 25KT RANGE WITH GUST 25-35KT BETWEEN 11Z TUE AND 00Z
WED. TEMPS WILL BE A BIT ON THE COOL SIDE TONIGHT AND TUESDAY NIGHT
WITH LOWS IN THE 30S AND 40S TONIGHT AND THE 40S TO NEAR 50 TUE
NIGHT. DAY TIME HIGHS WILL MAINLY BE IN THE 70S TUE/WED WITH SOME
ISOLATED TEMPS NEAR 80 ON WED.

.LONG TERM /THURSDAY THROUGH MONDAY/...
PRECIPITATION FINALLY PUSHES BACK INTO NORTH GA THU AS A CLOSED LOW
CENTER FOLLOWS ALMOST THE SAME TRACK AS THE FIRST WAVE ACROSS N FL/S
GA BUT ITS ASSOCIATED FRONTAL BOUNDARY MOVES UP INTO N GA AND THE TN
VALLEY BY 00Z FRI. THIS LOW CENTER WEAKENS FAST AS IT PUSHES ONSHORE
BUT CONTINUED MOIST EAST TO SOUTHEASTERLY FLOW BEHIND THIS LOW
CENTER WILL KEEP POPS IN THE FORECAST THROUGH DAY 7. THIS WILL BE A
VERY TROPICAL AIRMASS OVER THE AREA SO EXPECTING MOSTLY SHOWERS BUT
WITH LIMITED INSTABILITY AND DAY TIME HEATING WILL SEE SOME ISOLATE
THUNDERSTORMS EACH DAY. HEAVY RAIN CAN ALSO BE EXPECTED WITH THIS
TROPICAL AIRMASS SO LOOKING AT 2 TO 4 INCHES THROUGH DAY 7 WITH THE
MAJORITY OF IT BEING ACROSS SOUTH AND CENTRAL GA.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          42  72  49  75  56 /   0   0   0   0  20
ATLANTA         45  72  52  77  57 /   0   0   0   0  20
BLAIRSVILLE     37  75  42  76  52 /   0   0   0   0   5
CARTERSVILLE    38  75  46  77  52 /   0   0   0   0   5
COLUMBUS        46  73  56  78  61 /   0   0  10  20  40
GAINESVILLE     45  75  50  76  55 /   0   0   0   0  10
MACON           45  73  54  82  60 /   0   0  10  10  40
ROME            43  77  49  81  57 /   0   0   0   0   5
PEACHTREE CITY  39  72  47  76  56 /   0   0   5   0  20
VIDALIA         47  71  55  80  60 /   0  20  30  20  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 11 AM TO 8 PM EDT TUESDAY FOR THE FOLLOWING
ZONES: BALDWIN...BANKS...BARROW...BIBB...BLECKLEY...BUTTS...
CARROLL...CHATTAHOOCHEE...CLARKE...CLAYTON...COBB...COWETA...
CRAWFORD...CRISP...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...
FAYETTE...FORSYTH...GLASCOCK...GREENE...GWINNETT...HALL...
HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON...
JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR...
LAURENS...MACON...MADISON...MARION...MERIWETHER...MONROE...
MONTGOMERY...MORGAN...MUSCOGEE...NEWTON...NORTH FULTON...
OCONEE...OGLETHORPE...PAULDING...PEACH...PIKE...POLK...PULASKI...
PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...STEWART...
SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...
TREUTLEN...TROUP...TWIGGS...UPSON...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON.

&&

01
Hazardous weather outlook, May 18, 11:25 AM EDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1125 AM EDT MON MAY 18 2009

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-190900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1125 AM EDT MON MAY 18 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SYNOPSIS...
A STRONG HIGH PRESSURE SYSTEM CENTERED OVER THE GREAT LAKES WILL
SETTLE INTO THE EASTERN US TODAY AND TONIGHT...BRINGING
COOL...DRY...AND BREEZY CONDITIONS FOR MOST OF NORTH AND CENTRAL
GEORGIA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
NO HAZARDOUS WEATHER IS EXPECTED TUESDAY THROUGH THURSDAY. THERE IS
A CHANCE OF THUNDERSTORMS FRIDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

BDL

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 5:34 PM EDTFire Weather WatchFFCBanks, Bartow, Catoosa, Chattooga, Cherokee, Dade and 15 more10 hr

Nearby

Wind Advisories in Georgia, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.